# SDR IPXA2022022279302

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 35,475 hours, 24,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT UNARMED LIGHT INOPREMOVED AND REPLACED EMERGENCY LIGHTS PANEL AS PER AMM 33-51-08. OPS CKS GOOD
